Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've noticed the scarring a lot more, not so much inflamed, but very scarred.

This worries and discourages me a lot.

Does it really get better after the treatment is done?

Male - 80/mg a day(40mg twice a day) - Day 51

Share this post


Link to post
Share on other sites

I know that post inflammatory hyperpigmentation (PIH) can be worse while on accutane and I understand that it will fade after treatment. (At least I'm HOPING) Are you sure that's not what you have? It's different than scarring. I would think it would take longer to determine if it were true scarring. Do you more or less have red spots that just seem to linger or like healed and pitted pockmarks? If they are red healing spots, try Neosporin CREAM (not ointment). I swear by it.

Share this post


Link to post
Share on other sites

I know that post inflammatory hyperpigmentation (PIH) can be worse while on accutane and I understand that it will fade after treatment. (At least I'm HOPING) Are you sure that's not what you have? It's different than scarring. I would think it would take longer to determine if it were true scarring. Do you more or less have red spots that just seem to linger or like healed and pitted pockmarks? If they are red healing spots, try Neosporin CREAM (not ointment). I swear by it.

photo1-1.jpg

The area in the middle of my cheek.

Share this post


Link to post
Share on other sites

I'm obviously not a doctor but I would have to say from what I can tell, the healing acne in the middle of your cheek looks too fresh and new to be sure it will scar. I know during the first several weeks I was on Accutane, my acne was messier and nastier than normal and seemed to take forever to heal. It appears as though your skin is reacting pretty normally. Don't worry!! Hang in there! You will see improvement :) Besides, Accutane is meant to be used for severe acne in order to AVOID scarring.

How far along are you? I forget...

Sorry...Duh. I see you are on day 51. I would be willing to bet you will see a lot of improvement in the next month hifive.gif

Share this post


Link to post
Share on other sites

I'm obviously not a doctor but I would have to say from what I can tell, the healing acne in the middle of your cheek looks too fresh and new to be sure it will scar. I know during the first several weeks I was on Accutane, my acne was messier and nastier than normal and seemed to take forever to heal. It appears as though your skin is reacting pretty normally. Don't worry!! Hang in there! You will see improvement smile.png Besides, Accutane is meant to be used for severe acne in order to AVOID scarring.

How far along are you? I forget...

Sorry...Duh. I see you are on day 51. I would be willing to bet you will see a lot of improvement in the next month hifive.gif

Thank you for your kind help :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×